Pedal Edema Archives

severe edema and severe feet/lower leg pain

[ Pedal Edema Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

severe edema and severe feet/lower leg pain

Posted by
Kim on May 01, 2001 at 23:28:42:

I have been having severe swelling below my knees down into my feet, severe pain in my feet to where I can hardly walk. I will get up after sitting awhile and will have to slowly put weight on my feet only to suffer greatly from pain. It hurts to walk as well as just touching the bones in my feet. My feet turn purple with the left being worse. You can actually see the line around my ankle down where the discoloration begins. At times, it feels like I am stepping on a "lit cigarette." My granddaughter stepped on my left foot the other day and it was excrutiating pain. Doctors cannot find anything wrong and I take 80 mg Lasix 2x daily. Please advise by email if possible. I am really scared as I am only 36. I should mention I am overweight with a drastic weight gain of 100 lbs plus this past year althought he doctor has told me that this is mostly water gain. My sister has compared my legs to what she has seen in the elderly a few times "elephant feet." Please, if you have any information email me ASAP! Thank you.



Re: severe edema and severe feet/lower leg pain

Posted by Vince F on May 01, 2001 at 23:45:53:

In Reply to: severe edema and severe feet/lower leg pain posted by Kim on May 01, 2001 at 23:28:42:

I don't know if this would help you and I would check to
find out if it is OK but zinc helped severe leg aches in me.
I didn't have swelling and it only happened after walking a
distance or when out in the cold.

How is your heart ?? I would look into the amino, taurine
and coenzyme Q-10 if it is weak and not pumping as it should


VF

Follow Ups:


my thoughts ...

Posted by Sean on May 02, 2001 at 02:44:59:

In Reply to: severe edema and severe feet/lower leg pain posted by Kim on May 01, 2001 at 23:28:42:

Kim,

I wouldnt consider gaining 100 pounds to be normal in a year nor having this leg problem. Any dibeties in the family? I wonder if it could be something like that.

How is it when walking? can you walk at all or does it really hurt then?

I would definately get another opinion. And I'm sure some of the other people could lend a suggestion.

Sean

Follow Ups:


Re: severe edema and severe feet/lower leg pain

Posted by leon cavallo on May 02, 2001 at 15:17:00:

In Reply to: severe edema and severe feet/lower leg pain posted by Kim on May 01, 2001 at 23:28:42:

hi

a naturopathinc kidney cleanse would help you tremendously.

ofcourse one immediate clue is in the fact that you mention you are on a powerful diauretic...

if you cant find a good N.D. (doctor of naturopathy) in your area to lead you through the cleanse, you can easily do one on your own. follow a protocol and it is entirely safe.

a simple and popular kidney cleanse is in the book the CURE FOR ALL DISEASES by Hulda Clark, ND, PhD.

The cleanse uses herbs to remove from your kidneys and adrenal glands (atop the kidneys) the tiny crystals and little stones and pollutants that are hindering proper function. proper kidney function works with proper heart pumping to keep fluids in balance even on the extremeties.

ofcourse too much stress in your life will impair your hypothallamus, which will inhibit your adrenals. inhibited adrenals may not properly control the size of the glomerulus filters-- as just one example of many possible problems.

poor circulation and feet problems in general often implicate the kidneys, which suggests a problem of too mucg stress for the adrenal glands...so this isa warning sign ! too many bad things for your body/mind-- including perhaps synthetic drugs ?!

Follow Ups:


Re: severe edema and severe feet/lower leg pain (Archive in "Pedal Edema".)

Posted by Walt Stoll on May 03, 2001 at 09:14:31:

In Reply to: severe edema and severe feet/lower leg pain posted by Kim on May 01, 2001 at 23:28:42:

Hi, Kim.

This is a serious problem and the fact that your doc says differently is a function of his ignorance and NOT a function of there being nothing wrong.

First of all no more than 20# can be "water" and nearly all of that would be gone with just your lasix. You have to lose at least that 100# of fat. How much were you weighing BEFORE the 100# of gain?

Next, always sitting with your feet higher than you hips will help AND staying off your feet as much as possible. Next, using the trampoline (sevearl minutes several times as day, for improving lymphatic return from the area, will help. Use the search engine for "Rebounding".

Finally getting fitted for support hose (up TO your knees), at a surgical suppply house, will save your legs long enough for you to lose the weight. You have to have someone drive you to the place IMMEDIATELY upon arising. You will have to sit in the back seat with your legs elevated till you get there and they have to deal with you at once when you arrive, SO, it is best to make an appointment. You have to get fit when your legs are as normal as they ever get.

You definitely need to see a better doc!

Let us know how you do.

Walt

Follow Ups:


Re: severe edema and severe feet/lower leg pain

Posted by
Conrad Klotz on June 20, 2001 at 09:24:51:

In Reply to: severe edema and severe feet/lower leg pain posted by Kim on May 01, 2001 at 23:28:42:

Kim,

You may want to check out this web site: www.mdlsf.com
This is a device which stimulates the venous blood flow in your lower extremities. It may help with your swelling symptoms as well as the pain your experiencing. I would contact them if you wish to purchase a device.

Follow Ups:


Re: severe edema and severe feet/lower leg pain

Posted by John Doctorini on June 23, 2001 at 05:37:58:

In Reply to: severe edema and severe feet/lower leg pain posted by Kim on May 01, 2001 at 23:28:42:

Why would spmeone age 36 gain 100 # one year unless you are a huge eater and have done so before. The increased weight could exaccerbate varicose veins in legs and give edema. But the pain and discolor doesnt fit. I sugggest you go to vascular division of nearest Univeristy Medical Center and get correct diagnosis and treatment. The pain and discolor especially is of concern

Follow Ups:


[ Pedal Edema Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!